Tuesday, December 20, 2011

Colpermin For Muscle Discomfort

I have mentioned before now the muscle discomfort that I have had as a side-effect of taking statins. I mentioned it the other week when I went into a branch of Boots for some other medication, and the dispensing chemist recommended that I try Colpermin. She also said that if I was to drink something like Lucozade it might also help.  She said I might need to drink more and that I might be dehydrated, so recommended Lucozade as it will replace sugars and salts which might explain not only the muscle pain but the fact that I quite often get cramps, and usually at night, and most painfully in the soles of my feet. The Colpermin capsules contain peppermint and are slow-release. I'm not sure why a tablet intended to relieve the effects of I.B.S. should help, but they do seem to work. I have tried Buscopan, but they didn't seem to work.  I have been taking them for several weeks now along with Lucozade and it seems to help. I now discover that I should be able to get these tablets on prescription, so I'm going to make a doctor's appointment and get my doctor to give me a prescription and then add it to the medications I already have. As I'm over 60 I now don't pay, and, as Colpermin are over £5 for 20 capsules, and they are definitely working, then I see now reason to have them on prescription. I have to say that I'm impressed by Boots, as, on several occasions when I've gone to pick up my repeat prescriptions the dispensing pharmacist has talked to me about my medications and what I can do to help myself.
Post a Comment